# SDR MASA97146

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZV
- Make and model: Beech 1900D
- Aircraft serial: UE11
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 10162000061
- Condition: Cracked
- Location: Horiz Stab
- Part time: 13,782 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, THE FORWARD SPAR WEB OF HORIZONTAL STABILIZER TO HAVE TWO CRACKS (APPROX .25 INCH) COMING FROM THE AREA WHERE THE GROMMET IS INSTALLED.  MAINTENANCE REPAIRED THE CRACK IAW BEECHCRAFT FIELD DRAWING FR-00-00042.  (M)
